Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 434938, 18 pages
http://dx.doi.org/10.1155/2012/434938
Research Article

Existence of Subharmonic Solutions for a Class of Second-Order 𝑝-Laplacian Systems with Impulsive Effects

1Department of Mathematics and Computation Science, Yulin Normal University, Yulin, Guangxi 537000, China
2College of Science, Guilin University of Technology, Guilin, Guangxi 541004, China
3School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 14 April 2011; Accepted 1 July 2011

Academic Editor: Meng Fan

Copyright © 2012 Wen-Zhen Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using minimax methods in critical point theory, a new existence theorem of infinitely many periodic solutions is obtained for a class of second-order 𝑝-Laplacian systems with impulsive effects. Our result generalizes many known works in the literature.